# SDR 01FDEA00162

- Difficulty date: February 25, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST NR 2 LT AND NR 2 RT AND NR 3 AFT TANK PUMPS.  REMOVED AND REPLACED LT AFT FUEL BOOST PUMP.  OPS CK NORM PER MM.  CK WIRING TO ALL 3 PUMPS NO FAULT FOUND.  ALL PUMPS OPS NORMAL.
